On third-order fuzzy differential equations by fuzzy Laplace transform

Hülya Gültekin Çitil

Öz


In this study, third-order fuzzy differential equations are studied using fuzzy Laplace transform under the approach of Hukuhara differentiability. Examples are solved. Graphics of the solutions are drawn. Conclusions are given.


Tam Metin:

PDF

Referanslar


Buckley J. J., Feuring T., Fuzzy differential equations, Fuzzy Sets and Systems, 110, 1, 43–54, (2000).

Gasilov N, Amrahov Ş. E., Fatullayev A. G., A geometric approach to solve fuzzy linear systems of differential equations, Applied Mathematics and Information Sciences, 5, 3, 484-499, (2011).

Gültekin Çitil H., The relationship between the solutions according to the noniterative method and the generalized differentiability of the fuzzy boundary value problem, Malaya Journal of Matematik, 6, 4, 781-787, (2018).

Gültekin Çitil H., Altınışık N., The Examination of Eigenvalues and Eigenfunctions of the Sturm-Liouville Fuzzy Problem According to Boundary Conditions, International Journal of Mathematical Combinatorics, 1, 51-60, (2018).

Hüllermeier E., An approach to modelling and simulation of uncertain dynamical systems, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 5, 2, 117-137, (1997).

Khastan A., Nieto J. J., A boundary value problem for second order fuzzy differential equations, Nonlinear Analysis, 72, 9-10, 3583-3593, (2010).

Allahviranloo T., Barkhordari Ahmadi M., Fuzzy Laplace transforms, Soft Computing, 14, 3, 235-243, (2010).

Patel K. R., Desai N. B., Solution of fuzzy initial value problems by fuzzy Laplace transform, Kalpa Publications in Computing, 2, 25-37, (2017).

Patel K. R., Desai N. B., Solution of variable coefficient fuzzy differential equations by fuzzy Laplace transform, International Journal on Recent and Innovation Trends in Computing and Communication, 5, 6, 927-942, (2017).

Salahshour S., Allahviranloo T., Applications of fuzzy Laplace transforms, Soft Computing, 17, 1, 145-158, (2013).

Muhammad Ali H. F., Haydar A. K., On fuzzy Laplace transforms for fuzzy differential equations of the third order, Journal of Kerbala University , 11, 3, 251-256, (2013).

Liu H.-K., Comparison results of two-point fuzzy boundary value problems, International Journal of Computational and Mathematical Sciences, 5, 1, 1-7, (2011).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 Hülya GÜLTEKİN ÇİTİL

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.